MAUDE Adverse Event Report: JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043 SIGMA CRVD GVF INS 2.5 20MM; KNEE TIBIAL BEARING/INSERT

JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043 SIGMA CRVD GVF INS 2.5 20MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 158112020
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the front bumper tab on front of sigma fb cvd tibial insert bent when trying to implant.Removed and replaced with another of the same size implant.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA CRVD GVF INS 2.5 20MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
JOHNSON & JOHNSON MEDICAL (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou 21512 -6
CH  21512-6
MDR Report Key6977352
Report Number1818910-2017-27436
Device Sequence Number1156195
Product Code JWH
UDI-Device Identifier10603295063254
UDI-Public10603295063254
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158112020
Device Lot NumberD17060055
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer10/25/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR